Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Fell down and landed on hip and buttock. Hurts to walk. Looking for suggestion

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1678 Questions
I fell tonight and landed on my side hip and right buttock. It hurts to lay down or walk. Trying to see if I should go to the doctor or just buy some Motrin over the counter alongside some XXXXXXX XXXXXXX to relieve the pain. I can still walk but it hurts after I've been still for a while
Posted Thu, 4 Oct 2012 in Bones, Muscles and Joints
Answered by Dr. Ratnakar Kini 55 minutes later
I am Dr.Ratnakar Kini and I would be answering your question.
Some amount of pain would be there following injury and it may take a couple of days for complete recovery.
You can take motrin every 8 hours for relief of pain.

Medical attention is needed-
1. If the pain persistent
2. If there is swelling in the injured part
3. If there is severe tenderness in the injured part
4. If you are unable to walk.

If none of these are present, take motrin for pain relief.

I hope that answers your question.

If you have no more questions, kindly accept the question and rate the service.

Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor